# SDR DALA2014112706326

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1307 BETWEEN LONGERONS 29L & 29R.  SECTION OF FRAME  WAS REMOVED, A NEW SECTION OF FRAME AND REPAIR WERE FABRICATED, DRILLED, TREATED PAINTED AND INSTALLED IAW SRM 53-03D, FIG 2-A.
